Lynn

Discussion in 'Fibromyalgia Main Forum' started by Jen F, Jul 11, 2003.

  1. Jen F

    Jen F New Member

    about you being afraid of taking your percoset:

    first of all, I didn't have this reaction for the first several days of use.

    secondly, I only had the response when I took the maximum dosage of the demi-percosets [2] during a day.

    thirdly, I only had the s.o.b. when I took within 40 minutes of restoril by mistake. I knew it best to take 2 hrs apart.

    However, it does seem to have been a cumulative effect, and the sob is not disappearing completely within a couple of hours.

    But, for you, esp if you take a really low dose like i started with, just to take the edge off, I suspect you would be just fine. And you didn't have this reaction I'm having ever before have you?

    When you took it previously, were you taking any other CNS depressants like benzo's?

    and are you taking any now?

    if not, don't worry about it -- get your pain under control!

    if you are taking a CNS depressant of some type, what is it, how much do you take and at what time? Cause I was getting pain relief for several days from the percoset before this happened and even if you got a teeny bit of relief for a few days, that would be good.

    Now, if you are taking more than one CNS depressant med right now, i would recommend you be very careful. But, this doesn't happen to everyone. It IS mentioned in the CPS, but the doc at emerg said he had never heard of this type of reaction, that should be able to pop percoset and restoril into mouth at same time. [i didn't see CPS until today at docs office]

    Please find a way to get your pain under control, Lynn.

    Jen
  2. Applyn59

    Applyn59 New Member

    Hi,

    I take 50 mg zoloft , 4 mg zanaflex (muscle relaxer),
    10mg ambien and maybe will take my phenergan
    it this nausea isn't better. I sometimes worry
    about all those meds together with breathing,
    myself.

    Lately my breathing feels like I am sleeping.
    I think it is from my utter exhaustion.

    My pain seems better. The chiro made my neck
    feel better. I am feeling unwell from menstrual
    stuff. Take naproxen for that.

    THis eye thing is driving me nuts.
    Hope u are doing better.
    I want a coma and I want one now!!!!
    THat poor guy who woke up. Didn't read the story
    but saw your headline. Wait until he faces
    this damn cruel world. Poor thing.

    Lynn

    Restoril??? I forget what that is[This Message was Edited on 07/11/2003]